|Been a little sick
Dec 7, 2011
I have been HIV Positive for Just over 2 years, and l have had a little bit stress within my relationship, and have had a couple of days or bad sleep and diarrhoea. (as i have not been able to take Psyllium Husks with water each day.
07/05/11 Started Viramune 150 mg/mL 2 x per day
07/05/11 Started Viread 300 mg/mL 1 x per day
07/05/11 Started Epivir 200 mg/mL 2 x per day
10/04/11 Viral Load (HIV): 38 copies/mL
10/04/11 CD4 Count: 724 cells/mm3
10/04/11 CD4 %: 33 %
In the past i have been taking each morning Psyllium Husks with water, this have been helping my diarrhoea, and making my stools strong.
Is taking Psyllium Husks with water each day ok with my meds, vitamins?
Your answer would be appreciated.
Regards TS (Thailand)
| Response from Dr. Young
Hello TS and thanks for posting from Thailand.
There are no significant interactions between the psyllium and your HIV medications. If this doesn't help with your diarrhea, I'd suggest speaking to your health care provider.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dizziness After Having Sex During Period Worried I Have HIV
- Rectal Bleeding After Rimming Worried I Have HIV
- Shingles After Eating Sperm Worried I Have HIV
- Sore On Tongue After Giving Oral Sex What Are The Chances Of HIV
- White Bumps After Getting Scratched Worried I Have HIV
- White Discharge After Touching Vaginal Fluid Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.